# SDR SWAA2025112025842

- Difficulty date: October 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE, LOCATED BS 440, LBL 24 AT FWD CARGO COMPARTMENT.   REPLACED THE ANGLE AND FASTENERS LOCATED BS 440 LBL 24 AT FWD CARGO BAY IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, ITEM 9, & DWG 143A7505 SHEET 82, REV.
